# SDR DHL9780530C

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Bs 240-260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, UPPER CARGO COMPT AT FS 240 TO 260 FLOORBOARD BETWEEN NR 6 AND NR 7 TRACK HAS CRACK AND WORKING RIVETS.  CUT OUT DAMAGED AREA , FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-2-3.  FASTENERS INSTALLED PER SRM 51-1-21.
